A sufficient condition for higher-order compact embeddings on bounded domains in Carnot–Carathéodory spaces is established for the class of rearrangement-invariant function spaces. The condition is expressed in terms of compactness of a suitable -dimensional integral operator depending on the isoperimetric function relative to the Carnot–Carathéodory structure of the relevant sets. The general result is then applied to particular Sobolev spaces built upon Lebesgue and Lorentz spaces.
"Higher-order compact embeddings of function spaces on Carnot–Carathéodory spaces." Banach J. Math. Anal. 12 (4) 970 - 994, October 2018. https://doi.org/10.1215/17358787-2018-0003